Bluelight

Thread: Oxycodone and Quetiapine (Seroquel): Safe?

Results 1 to 8 of 8
  1. Collapse Details
    Oxycodone and Quetiapine (Seroquel): Safe? 
    #1
    Bluelighter
    Join Date
    Oct 2009
    Location
    Gainesville, Florida
    Posts
    261
    If I take 30 mg of oxy and then two hours later take 400 mg of queitiapine (4 -100 mg Instant Release pills), will it be safe?

    I know there is a synergy effect between these classes of drugs, but I don't know whether taking the Seroquel 2 hours after downing the oxy will adversely affect my respiration or anything else. So, will it?

    I suffer from insomnia. And the only drug I have in the house right now to help me sleep is Seroquel. And yes, I do need large amounts of it to induce sleep.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Senior Moderator
    Basic Drug Discussion
    NeighborhoodThreat's Avatar
    Join Date
    May 2009
    Location
    Inoculated City
    Posts
    21,465
    If you're used to that dose of oxycodone and that dose of Seroquel you should be okay. I would try it with a lower dose of the Seroquel first if you can.

    It will more than likely just obliterate the effects of the oxycodone.

    BDD Guidelines! - BLUA - BL Search! - Conversions for Opiates & Benzos - Save Your Liver Do a CWE
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelighter
    Join Date
    Oct 2009
    Location
    Gainesville, Florida
    Posts
    261
    Okay, good to know. After 2 hours I find the effects of the oxy to be all but gone. So the Seroquel won't be "wasting" anything. I was just worried about possible CNS depression from the combination.

    Thanks for your reply, NeighborhoodThreat.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Sniffing oxy makes it last abysmally short for myself as well. Bugger, eh? Eating it lasts about 2x as long, but takes 3x as long to come on, ah well.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelighter shady4091's Avatar
    Join Date
    Sep 2010
    Location
    Alberta, Canada
    Posts
    750
    400mg is quite a bit if you're not used to it. I combined opiates (Poppy-Tea) with Seroquel all the time though at usually 100-200mg so you should be okay. Seroquel is not a CNS depressant so there's no real worry there. I believe the sedation from it comes from its anti-histamine effects. The sedation is very similar to that given from Diphenhydramine but stronger. You're likely to get hungry as fuck though. I know Seroquel increases my appetite a LOT. Even if I've just eaten something, I'll usually end up eating again once it kicks in.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Seroquel has both depressing and stimulating properties. It has adrageneric antagonism, which is depressing. It is also metabolized into norquetiapine which is a norepinephrine reuptake inhibitor that is sitmulating and a antichlorogenic that is depressing. OD causes low blood pressure and high heart rate.

    Either way, it's antidopergenic effects greatly blunt any feeling of fun, so will probably ruin the euphoria. But it's antihistamine activities should be similiar to DPH (reducing the itch etc)

    shady, the sedation does indeed come from H1 antagonism (antihistamine), this is also what causes the munchies (and perhaps serotonin effects)
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Bluelighter Psychedelic Jay's Avatar
    Join Date
    Jun 2009
    Location
    Houston, Texas
    Posts
    5,996
    Only take a small amount of seroquel... Like 25-50 mgs. Or it will make you tired and ruin the opiate high.
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Bluelight Crew Oxide's Avatar
    Join Date
    Oct 2010
    Location
    Northern California
    Posts
    1,303
    I would keep the seroquel dose as low as possible. As SerotonergicHaze (excellent post btw) mentioned, it'll kill the fun but would certainly get you to sleep if need be.

    If the oxycodones effects are wearing off after a couple of hours, you should probably do something different. Oral is the way to go.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •